Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Pattern integration with improper Riemann integrals


Author: R. E. Carr
Journal: Proc. Amer. Math. Soc. 2 (1951), 925-931
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1951-0045790-4
MathSciNet review: 0045790
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0045790-4
Article copyright: © Copyright 1951 American Mathematical Society